MAUDE Adverse Event Report: ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM

ABBOTT VASCULAR OMNILINK ELITE PERIPHERAL STENT SYSTEM; PERIPHERAL STENT DELIVERY SYSTEM
Model Number 1012623-39
Medical Device Problem Codes Difficult to Remove (1528); Failure to Advance (2524); Device Dislodged or Dislocated (2923); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/17/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received.Investigation is not yet complete.A follow up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported the procedure was to treat a dissection in the right common iliac artery.The 7.0 x 39 mm x 80 cm omnilink stent failed to cross due to the anatomy.During removal, resistance was felt with the introducer sheath, the stent struts stretched, and the stent moved but remained on the balloon.A new omnilink stent was implanted without further issue.There were no adverse patient effects and no clinically significant delay during the procedure.No additional information was provided.
 
Additional Manufacturer Narrative
Visual analysis was performed on the return device.The reported failure to advance and difficulty removing were not confirmed as it was related to procedural conditions.The stent damage and dislodgment were confirmed.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no other incidents and/or complaints reported from this lot.Based on the information provided, the reported difficulties appear to be due to circumstances of the procedure.It is likely that the reported failure to advance was due to interaction with the anatomy.Additionally, after the failed attempt to cross, it is likely that the stent became compromised on the balloon such that during removal, the stent caught on the distal end of the introducer sheath causing further damage to the stent and the stent to dislodge from the original crimped location on the balloon.There is no indication of a product issue with respect to manufacture, design, or labeling.

Brand Name
OMNILINK ELITE PERIPHERAL STENT SYSTEM
Common Device Name
PERIPHERAL STENT DELIVERY SYSTEM
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11631713
Report Number2024168-2021-02880
Device Sequence Number2935423
Product Code NIO
UDI-Device Identifier08717648179266
UDI-Public08717648179266
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P110043
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2024
Device Model Number1012623-39
Device Catalogue Number1012623-39
Device Lot Number0082741
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/25/2021
Initial Date Received by Manufacturer 03/17/2021
Supplement Date Received by Manufacturer04/20/2021
Initial Report FDA Received Date04/07/2021
Supplement Report FDA Received Date05/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age54 YR
Patient Weight50